# SDR REXA2016082101639

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED TEN INCHES FROM THE AFT END.   REPLACED THE CHANNEL AND JOINT STRAP IAW SRM 51-24-36-001-001-A01, 51-21-16-001-001-A01, AND 51-42-10-001-001-A01.
